It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


HI ALL
You may know me from a while back. I had a bad digestive disease that was treated intensively with high doses of first norco, then percocet, then methadone. I then had surgery curing my illness and decided after that I would go on Suboxone. I started out on 12 mg considering the high doses of methadone I was transitioning from. It's taken about 6 months to taper down to 2mg (one tablet) a day and it's been hell. My doc warned me this would be the hardest part. Anyone have insight into how to help cope with these horrible anxiety attacks, lethargy and shivers? Any advice would be sooo greatly appreciated.
Sincerely,
SkinnyBoy





All times are GMT -7. The time now is 04:11 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!